# SDR MALA010484

- Difficulty date: April 4, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- Aircraft time: 8,703 hours, 9,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 605872
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN BNA, FLOOR SUPPORT T-EXTRUSION IS CORRODED AT LBL 10 BETWEEN STA 231-236 DIRECTLY IN FRONT OF THE AVIONICS RACK. MAINTENANCE REMOVED CORROSION, MATERIAL REMOVED IS OUT OF LIMITS.  REMOVED T-SUPPORT, FABRICATED NEW PART FROM T-EXTENSION P/N 60-5872, 2024T3 .063 PO 55192.  ALODINED AND PRIMED, APPLY TOPCOAT, INSTALLED NEW SUPPORT..
